On some arithmetical properties of solutions of decomposable form equations

Graham Everest, K. Györy

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We study some fine arithmetic properties of the components of solutions of a decomposable form equation. Lower growth rates for the greatest prime factor of a component are obtained for density 1 of the solutions. Also, high pure powers are shown to occur rarely. Computations illustrate the applicability of our results; for example, to the study of units in abelian group rings.

Original languageEnglish
Pages (from-to)27-40
Number of pages14
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume139
Issue number1
DOIs
Publication statusPublished - Jul 2005

Fingerprint

Decomposable
Prime factor
Group Ring
Abelian group
Unit
Form

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On some arithmetical properties of solutions of decomposable form equations. / Everest, Graham; Györy, K.

In: Mathematical Proceedings of the Cambridge Philosophical Society, Vol. 139, No. 1, 07.2005, p. 27-40.

Research output: Contribution to journalArticle

@article{0535353a9a0e480ca19fabe68aadeabd,
title = "On some arithmetical properties of solutions of decomposable form equations",
abstract = "We study some fine arithmetic properties of the components of solutions of a decomposable form equation. Lower growth rates for the greatest prime factor of a component are obtained for density 1 of the solutions. Also, high pure powers are shown to occur rarely. Computations illustrate the applicability of our results; for example, to the study of units in abelian group rings.",
author = "Graham Everest and K. Gy{\"o}ry",
year = "2005",
month = "7",
doi = "10.1017/S0305004104008230",
language = "English",
volume = "139",
pages = "27--40",
journal = "Mathematical Proceedings of the Cambridge Philosophical Society",
issn = "0305-0041",
publisher = "Cambridge University Press",
number = "1",

}

TY - JOUR

T1 - On some arithmetical properties of solutions of decomposable form equations

AU - Everest, Graham

AU - Györy, K.

PY - 2005/7

Y1 - 2005/7

N2 - We study some fine arithmetic properties of the components of solutions of a decomposable form equation. Lower growth rates for the greatest prime factor of a component are obtained for density 1 of the solutions. Also, high pure powers are shown to occur rarely. Computations illustrate the applicability of our results; for example, to the study of units in abelian group rings.

AB - We study some fine arithmetic properties of the components of solutions of a decomposable form equation. Lower growth rates for the greatest prime factor of a component are obtained for density 1 of the solutions. Also, high pure powers are shown to occur rarely. Computations illustrate the applicability of our results; for example, to the study of units in abelian group rings.

UR - http://www.scopus.com/inward/record.url?scp=22544462833&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=22544462833&partnerID=8YFLogxK

U2 - 10.1017/S0305004104008230

DO - 10.1017/S0305004104008230

M3 - Article

AN - SCOPUS:22544462833

VL - 139

SP - 27

EP - 40

JO - Mathematical Proceedings of the Cambridge Philosophical Society

JF - Mathematical Proceedings of the Cambridge Philosophical Society

SN - 0305-0041

IS - 1

ER -